Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Conjunctivitis with sever headache

my husband 40yrs old having conjunctivitis since 4 days, accomplished with sever headache (right side only), he is been treated with eye drops,and eye ointment since 4 days, and is on antibiotic since yesterday.. since this afternoon he has developed slight fever . the reddenning of eyes has infact aggrivated. why is his condition worsening, is it something to worry about?
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  715
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
welcome to healthcaremagic portal
this likely to be a viral infection,here the portal of entry is the eye.The pt. is having all the symptoms of a viral infection like fever headache with emphasis on eye.The antibiotic drops and ointment are used to prevent superadded infection.
Answered: Fri, 29 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
If you have allergic conjunctivitis, try to keep away from whatever is causing the allergy. For example if you're allergic to a cosmetic, don't use it again and try an alternative product (wait until your symptoms have gone before you try the new product). It may be more difficult if you're allergic to pollen, but keeping windows and doors closed on days when the pollen count is very high may help to reduce your symptoms. A cool compress (a facecloth soaked in cold water) may help to soothe your eyes.
If it is infective type Infective conjunctivitis usually settles without treatment within one to three weeks but this can vary between individuals.
eye drops called mast cell stabilizers. These are also available over-the-counter. These are more effective at controlling your symptoms over a longer period of time (rather than antihistamines that will give rapid relief). It may take several weeks before you feel that they are having an effect, but you can take an antihistamine at the same time
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor